Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Matching strings in encoded sequences

Texto completo
Autor(es):
Coutinho, Adriana [1] ; Lambert, Rodrigo [2] ; Rousseau, Jerome [3, 4]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, Sao Paulo 05508090, SP - Brazil
[2] Univ Fed Uberlandia, Fac Matemat, Av Joao Naves de Avila 2121, Uberlandia 38408100, MG - Brazil
[3] Univ Porto, Dept Matemat, Fac Ciencias, Rua Campo Alegre 687, Porto 4169007 - Portugal
[4] Univ Fed Bahia, Dept Matemat, Av Ademar de Barros S-N, Salvador 40170110, BA - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: BERNOULLI; v. 26, n. 3, p. 2021-2050, AUG 2020.
Citações Web of Science: 0
Resumo

We investigate the length of the longest common substring for encoded sequences and its asymptotic behaviour. The main result is a strong law of large numbers for a re-scaled version of this quantity, which presents an explicit relation with the Renyi entropy of the source. We apply this result to the zero-inflated contamination model and the stochastic scrabble. In the case of dynamical systems, this problem is equivalent to the shortest distance between two observed orbits and its limiting relationship with the correlation dimension of the pushforward measure. An extension to the shortest distance between orbits for random dynamical systems is also provided. (AU)

Processo FAPESP: 14/19805-1 - Estatísticas para eventos extremos e dinâmica de recorrência
Beneficiário:Miguel Natalio Abadi
Linha de fomento: Auxílio à Pesquisa - Regular